×

Found 26 Documents (Results 1–26)

On one method for solving a mixed boundary value problem for a parabolic type equation using operators \( \mathbb{A}{{\mathbb{T}}_{{\lambda ,j}}} \). (English. Russian original) Zbl 07868693

Russ. Math. 68, No. 2, 52-71 (2024); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2024, No. 2, 59-80 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Convolution kernel determination problem in the third order Moore-Gibson-Thompson equation. (English. Russian original) Zbl 07858836

Russ. Math. 67, No. 12, 1-13 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 12, 3-16 (2023).
MSC:  35R30 35R09 35G16
PDFBibTeX XMLCite
Full Text: DOI

Invertibility and spectrum of the Riemann boundary value problem operator in a countably normed space of smooth functions on a circle. (English. Russian original) Zbl 07806524

Russ. Math. 67, No. 8, 36-43 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 8, 56-63 (2023).
MSC:  47-XX
PDFBibTeX XMLCite
Full Text: DOI

On a class of nonlinear integral equations of the Hammerstein-Volterra type on a semiaxis. (English. Russian original) Zbl 1518.45003

Russ. Math. 67, No. 1, 64-73 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 1, 75-86 (2023).
MSC:  45D05 82B40 82C40
PDFBibTeX XMLCite
Full Text: DOI

Nonlocal problem for fourth-order loaded hyperbolic equations. (English. Russian original) Zbl 1509.35154

Russ. Math. 66, No. 8, 1-18 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 8, 3-23 (2022).
MSC:  35L35 35A01 35A02
PDFBibTeX XMLCite
Full Text: DOI

A family of two-point boundary value problems for loaded differential equations. (English. Russian original) Zbl 1500.34021

Russ. Math. 65, No. 9, 10-20 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 9, 13-24 (2021).
MSC:  34B15 34B08
PDFBibTeX XMLCite
Full Text: DOI

Approximation of functions of a complex variable by Fourier sums in orthogonal systems in \(L_2\). (English. Russian original) Zbl 1462.41004

Russ. Math. 64, No. 6, 56-62 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 6, 65-72 (2020).
PDFBibTeX XMLCite
Full Text: DOI

On the best approximation in the mean of functions of a complex variable by Fourier series in the Bergman space. (English. Russian original) Zbl 1443.41009

Russ. Math. 64, No. 2, 66-83 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 2, 74-92 (2020).
MSC:  41A17 41A10 43A50
PDFBibTeX XMLCite
Full Text: DOI

Approximation by classical orthogonal polynomials with weight in spaces \(L_{2, \gamma }(a,b)\) and widths of some functional classes. (English. Russian original) Zbl 1443.41003

Russ. Math. 63, No. 12, 32-44 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 12, 37-51 (2019).
MSC:  41A10
PDFBibTeX XMLCite
Full Text: DOI

Inverse problem for a nonlinear Benney-Luke type integro-differential equations with degenerate kernel. (English. Russian original) Zbl 1355.65185

Russ. Math. 60, No. 9, 53-60 (2016); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2016, No. 9, 59-67 (2016).
PDFBibTeX XMLCite
Full Text: DOI

Linear continuous right inverse to convolution operator in spaces of holomorphic functions of polynomial growth. (English. Russian original) Zbl 1319.30047

Russ. Math. 59, No. 1, 1-10 (2015); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2015, No. 1, 3-13 (2015).
MSC:  30H99
PDFBibTeX XMLCite
Full Text: DOI

Estimates for some convolution operators with singularities in their kernels on a sphere with applications. (English. Russian original) Zbl 06357742

Russ. Math. 58, No. 1, 1-13 (2014); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2014, No. 1, 3-16 (2014).
MSC:  47-XX 33-XX
PDFBibTeX XMLCite
Full Text: DOI

Zygmund-type estimates for fractional integration and differentiation operators of variable order. (English. Russian original) Zbl 1266.47053

Russ. Math. 55, No. 6, 20-28 (2011); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2011, No. 6, 25-34 (2011).
MSC:  47B38 26A33 26A16
PDFBibTeX XMLCite
Full Text: DOI

Representation of solutions of convolution equations in nonquasianalytic Beurling classes of ultradifferentiable functions of mean type. (English. Russian original) Zbl 1257.30064

Russ. Math. 55, No. 6, 1-8 (2011); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2011, No. 6, 3-11 (2011).
MSC:  30H99 46E10
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field

Software